MAUDE Adverse Event Report: EZ WAY INC 600 LB SMART LIFT WITH SCALE

EZ WAY INC 600 LB SMART LIFT WITH SCALE
Model Number L600PS-03
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Use of Device Problem (1670); Premature Separation (4045)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
2 caregivers transferring resident from bed to chair and resident fell.Carissa said one of the harness straps came off the stand.The resident fell and had a fractured femur.
 
Additional Manufacturer Narrative
Multiple attempts made to investigate this incident and gather additional information.They went to the hospital and came back to the nursing home.Arrived at facility, met brandon(maintenance director in the foyer area.We went to conference room to meet with assistant director of nursing and unit nurse.We discussed the incident the was on (b)(6) 2023.Brandon advised that he checked the unit right after the incident.He said the unit was in proper working condition.All 3 said it was not the unit(lift), it was operator error.There were 2 caregivers when the incident occurred.They are no longer at this facility.The incident happened doing a transfer from the bed to chair.Asked about the residents health, they mentioned she has multiple preexisting conditions.There were no medical codes noted.We also discussed future inservices.Left card and catalog.We will follow up in 2 weeks.

Brand Name
600 LB SMART LIFT WITH SCALE
Common Device Name
LIFT
Manufacturer (Section D)
EZ WAY INC
710 e main st
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main st
clarinda, IA 51632
7125421814
MDR Report Key19485139
Report Number2183887-2024-00001
Device Sequence Number8110279
Product Code FSA
UDI-Device Identifier00848914000019
UDI-Public(01)00848914000019
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL600PS-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown